Spatial period-multiplying instabilities of hexagonal Faraday waves

This is the latest version of this eprint.

Tse, DP, Rucklidge, AM, Hoyle, RB et al. (1 more author) (2000) Spatial period-multiplying instabilities of hexagonal Faraday waves. Physica D: Nonlinear Phenomena, 146 (1-4). pp. 367-387. ISSN 1872-8022



  • Tse, DP
  • Rucklidge, AM
  • Hoyle, RB
  • Silber, M
Copyright, Publisher and Additional Information: © 2000 Elsevier Science B.V. This is an author produced version of a paper published in Physica D: Nonlinear Phenomena. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Faraday waves; Secondary instabilities; Spatial period-multiplying; Superlattice patterns; Averaged symmetries of attractors
  • Accepted: 26 May 2000
  • Published (online): 16 October 2000
  • Published: 15 November 2000
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: A. M. Rucklidge
Date Deposited: 12 Jul 2016 15:38
Last Modified: 24 Oct 2016 18:10
Published Version:
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number:

Available Versions of this Item

Share / Export